# SDR WRLA2009027

- Difficulty date: February 1, 2009
- Submitted: February 5, 2009
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ACA7150513
- Condition: Cracked
- Location: Bs 755
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN TPE - FOUND THE FORWARD CARGO STRUCTURE LONGERON L45L CRACKED AT STA 755, .5 INCH.  REPLACED WITH NEW FABRICATED SPLICE 1EA IAW SRM VOL II 51-33-01 REV 40 AND EGAT EI W209P53B-075.  COND CHECK NORMAL AND JOB COMPLETED.  REF EGAT N/R U05058.
